Alert archive / Louisiana / Small Craft Advisories in 2014
Small Craft Advisory 47, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 23, 2014, 10:12 AM CST. It took effect at Dec 23, 2014, 12:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2014, 10:12 AM CST (16:12 UTC)
- In effect from
- Dec 23, 2014, 12:00 PM CST
- Expired
- Dec 24, 2014, 5:50 PM CST
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 5:52 AM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Dec 23, 5:52 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
552 AM CST TUE DEC 23 2014
.AVIATION...UPPER LEVEL INSTABILITY IS COMBINING WITH TRAPPED LOW
LEVEL MOISTURE TO PRODUCE CONDITIONS RANGING FROM VLIFR TO VCTS
WHICH IS CURRENTLY AFFECTING LFT AND ARA TERMINALS BUT WILL SPREAD
TO THE REMAINING TERMINALS THIS MORNING AS A COLD FRONT APPROACHES
SLOWLY OUT OF THE NORTHWEST. MVFR WITH VCTS THIS AFTERNOON EXCEPT
IFR CONTINUING AROUND BPT AND LCH.
WINDS SHIFT TO NWLY AND GUSTY AS THE FRONT MOVES THROUGH THIS
EVENING. BPT SHOULD SEE VFR BY EARLY EVENING...THE REMAINING
TERMINALS WILL TAKE CONSIDERABLY LONGER DUE TO THE SLOW MOVEMENT
OF THE TRAILING H7 TROF WITH VFR AFTER MIDNIGHT.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 446 AM CST TUE DEC 23 2014/
DISCUSSION...
EXTENDING THE DENSE FOG ADVISORY UNTIL 10 AM FOR THE ENTIRE REGION
EXCEPT ST MARY AND LOWER ST MARTIN PARISHES. AS THE FRONT MOVES
INTO OUR EAST TEXAS REGION THIS MORNING...MAY BE DROPPING THE DENSE FOG
ADVISORY EARLIER IN THAT AREA.
PREV DISCUSSION... /ISSUED 331 AM CST TUE DEC 23 2014/
DISCUSSION...
QUITE AN INTERESTING FORECAST GOING OUT THIS EARLY AM. DENSE FOG
IN PARTS OF SE TX AND WESTERN LA...EXTENDING OVER THE COASTAL
WATERS. AT THE SAME TIME...A LINE OF SHOWERS AND THUNDERSTORMS HAS
BEEN INTENSIFYING FROM NEAR THE COAST OF VERMILION
PARISH...EXTENDING NORTHEAST ACROSS PARTS OF IBERIA AND ST MARY
PARISHES.
EXPECTING THE DENSE FOG TO DISSIPATE THIS MORNING...AND SHOWER AND
THUNDERSTORM ACTIVITY TO INCREASE IN COVERAGE THROUGH THE
MORNING...WITH WIDESPREAD COVERAGE THIS AFTERNOON...ESPECIALLY IN
SOUTH CENTRAL LA. SPC HAS SOUTHERN AND CENTRAL LA IN A SLIGHT RISK
FOR SEVERE STORMS TODAY...BUT THE BIG QUESTION IS WILL WE HAVE THE
INSTABILITY IN PLACE FOR THIS TO HAPPEN. AT THIS POINT...IT STILL
LOOKS LIKE AREAS FROM SOUTH CENTRAL LOUISIANA EASTWARD WILL HAVE THE BEST
CHANCES...WHILE THE THREAT WILL BE LOWER IN CENLA...SW LA...AND SE
TX DUE TO LIMITED INSTABILITY.
RAIN WILL BE ENDING THIS EVENING ACROSS THE REGION...AND A COOLER
AND DRIER PATTERN IS SET UP THROUGH CHRISTMAS. IN FACT...COULD SEE
SOME FREEZING TEMPERATURES IN PARTS OF EAST TEXAS AND CENTRAL
LOUISIANA CHRISTMAS MORNING.
BY THIS WEEKEND...RAIN RE-ENTERS THE FORECAST. THERE IS STILL A
LARGE SPREAD OF MODEL GUIDANCE ON THE TIMING...COVERAGE...AND RAIN
TOTALS FOR THIS EVENT...SO GOING WITH A CONSENSUS BLEND AT THIS TIME.
MARINE...
DENSE FOG THIS MORNING WILL GIVE WAY AS A COLD FRONT MOVES ACROSS
THE COASTAL WATERS THIS AFTERNOON AND EVENING. BEHIND THE
FRONT...WINDS WILL GET RATHER STRONG...SO WILL BE ISSUING SMALL
CRAFT ADVISORIES...STARTING IN THE WESTERN REGION THIS
AFTERNOON...AND EXTENDING EASTWARD THIS EVENING. WINDS AND SEAS
SHOULD FALL BELOW CRITERIA BY WEDNESDAY EVENING.
SOMETHING ELSE TO MONITOR WILL BE WATER LEVELS. COULD SEE LOW
WATER ADVISORIES ISSUED FOR WEDNESDAY IF THE CURRENT WIND FORECAST
HOLDS TRUE. THIS COULD IMPACT MARINE SHIPPING OPERATIONS IN THE
SABINE-NECHES AND CALCASIEU WATERWAYS. WILL BE REVISITING THIS
SCENARIO WITH THIS AFTERNOONS FORECAST PACKAGE.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 68 43 55 35 59 / 80 30 10 10 10
KBPT 67 42 55 35 60 / 70 20 10 0 10
KAEX 65 41 52 32 57 / 80 40 10 10 10
KLFT 71 46 55 35 59 / 100 40 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...RAPIDES...ST. LANDRY...UPPER ST.
MARTIN...VERMILION...VERNON...WEST CAMERON.
TX...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...
NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN
NEWTON...TYLER.
GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
SABINE LAKE...VERMILION BAY...WATERS FROM INTRACOASTAL CITY
TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST WEDNESDAY FOR
THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Dec 23, 4:30 AM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 430 AM CST TUE DEC 23 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 241200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 430 AM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AFTER SOME MORNING FOG...SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH MIDDAY AND CONTINUE THROUGH THE AFTERNOON. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...PRIMARILY IN SOUTH CENTRAL LOUISIANA. THIS ACTIVITY SHOULD END TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHRISTMAS MORNING COULD SEE FREEZING TEMPERATURES ACROSS PARTS OF EAST TEXAS AND CENTRAL LOUISIANA. THE NEXT COLD FRONT PASSAGE THIS WEEKEND COULD PRODUCE SOME SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS MORNING OR AFTERNOON. GMZ430-432-435-450-452-455-470-472-475-241200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 430 AM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL END THIS MORNING...WHILE SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE. SOME OF THE STORMS COULD BE STRONG THIS AFTERNOON. ACTIVITY WILL DECREASE THIS EVENING...BUT STRONG WINDS BEHIND THE COLD FRONT WILL KEEP THE MARINE WATERS HAZARDOUS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTH OR NORTHWEST WINDS ON WEDNESDAY WILL WEAKEN WEDNESDAY EVENING. DUE TO THE STRONG WINDS...LOW WATER ADVISORIES FOR THE SABINE-NECHES AND CALCASIEU WATERWAYS MAY BE NECESSARY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Dec 23, 9:11 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 911 AM CST TUE DEC 23 2014 LAZ030-041-TXZ216-260>262-231615- NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA-ORANGE TX- SOUTHERN JASPER TX-SOUTHERN NEWTON TX- 911 AM CST TUE DEC 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...ORANGE AND JASPER COUNTIES UNTIL 1015 AM CST... AT 907 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF HARTBURG...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HARTBURG... DEWEYVILLE...DEVILS POCKET AND OLD SALEM. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3060 9375 3047 9352 3022 9378 3031 9395 K. KUYPER
Local storm report, Dec 23, 9:21 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL ABBEVILLE 29.97N 92.12W
12/23/2014 E1.50 INCH VERMILION LA PUBLIC
&&
JBRAZZELLocal storm report, Dec 23, 9:25 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
925 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL 2 NE ABBEVILLE 29.99N 92.10W
12/23/2014 M0.75 INCH VERMILION LA TRAINED SPOTTER
&&
JBRAZZELLocal storm report, Dec 23, 9:47 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL 5 E WASHINGTON 30.62N 91.98W
12/23/2014 E0.25 INCH ST. LANDRY LA TRAINED SPOTTER
0935 AM HAIL 1 N LAFAYETTE 30.23N 92.03W
12/23/2014 E0.25 INCH LAFAYETTE LA TRAINED SPOTTER
&&
JBRAZZELLocal storm report, Dec 23, 9:56 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HAIL VIDOR 30.13N 94.00W
12/23/2014 E0.50 INCH ORANGE TX BROADCAST MEDIA
MEDIA RELAYED PICTURE OF HAIL NEAR VIDOR.
&&
JBRAZZELSpecial weather statement, Dec 23, 10:02 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1002 AM CST TUE DEC 23 2014
TXZ201-216-261-231645-
HARDIN TX-ORANGE TX-SOUTHERN JASPER TX-
1002 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...ORANGE AND JASPER
COUNTIES UNTIL 1045 AM CST...
AT 1001 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BATSON...MOVING NORTHEAST AT
40 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SOUR
LAKE...SARATOGA...KOUNTZE...LUMBERTON...SILSBEE AND WEISS BLUFF.
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3053 9410 3025 9407 3011 9446 3011 9458
3027 9466 3028 9466The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:07 AM CST | Marine Dense Fog Advisory | LCH | 11 hr | |
| Dec 23, 2:33 AM CST | Dense Fog Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 7 hr |
| Dec 23, 4:42 AM CST | Special Weather Statement | LCH | Saint Martin | 33 min |
| Dec 23, 8:41 AM CST | Special Weather Statement | LCH | Lafayette, Vermilion | 64 min |
| Dec 23, 9:06 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 24 min |
| Dec 23, 9:15 AM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Dec 23, 9:15 AM CST | Severe Thunderstorm Warning | LCH | Lafayette, Vermilion | 45 min |
| Dec 23, 9:24 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 36 min |
| Dec 23, 9:29 AM CST | Tornado Warning | LCH | Lafayette, Saint Martin, Vermilion | 46 min |
| Dec 23, 9:40 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 65 min |
| Dec 23, 9:52 AM CST | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 38 min |
| Dec 23, 9:54 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu | 51 min |
| Dec 23, 10:02 AM CST | Special Marine Warning | LCH | 58 min | |
| Dec 23, 10:11 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 64 min |
| Dec 23, 10:25 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 50 min |
| Dec 23, 10:29 AM CST | Tornado Warning | LCH | Allen, Beauregard | 31 min |
| Dec 23, 10:31 AM CST | Special Weather Statement | LCH | Evangeline | 59 min |
| Dec 23, 10:43 AM CST | Special Marine Warning | LCH | 62 min | |
| Dec 23, 10:58 AM CST | Special Weather Statement | LCH | Acadia | 62 min |
| Dec 23, 11:08 AM CST | Special Weather Statement | LCH | Cameron | 67 min |
| Dec 23, 11:15 AM CST | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 45 min |
| Dec 23, 11:25 AM CST | Special Weather Statement | LCH | Beauregard | 50 min |
| Dec 23, 11:29 AM CST | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Dec 23, 11:32 AM CST | Severe Thunderstorm Warning | LCH | Cameron | 36 min |
| Dec 23, 11:44 AM CST | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Dec 23, 11:44 AM CST | Gale Warning | LCH | 18 hr | |
| Dec 23, 11:44 AM CST | Small Craft Advisory | LCH | 30 hr | |
| Dec 23, 11:52 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 20 min |
| Dec 23, 12:02 PM CST | Special Weather Statement | LCH | Acadia | 58 min |
| Dec 23, 12:05 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 25 min |
| Dec 23, 12:16 PM CST | Special Weather Statement | LCH | Vernon | 29 min |
| Dec 23, 12:35 PM CST | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 40 min |
| Dec 23, 12:59 PM CST | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Dec 23, 1:14 PM CST | Special Weather Statement | LCH | Saint Landry | 31 min |
| Dec 23, 1:40 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 110 min |
| Dec 23, 3:21 PM CST | Special Weather Statement | LCH | Saint Martin | 24 min |
| Dec 23, 3:30 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 29 hr |
| Dec 23, 5:20 PM CST | Low Water Advisory | LCH | 22 hr | |
| Dec 23, 8:50 AM CST | Special Weather Statement | LCH | Orange | 55 min |
| Dec 23, 9:11 AM CST | Special Weather Statement | LCH | Orange | 64 min |
| Dec 23, 10:02 AM CST | Special Weather Statement | LCH | Hardin | 43 min |
| Dec 23, 10:46 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 38 min |
Nearby
Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.